This article is cited in 2 scientific papers (total in 3 papers)
On estimates for polynomials in values of $E$-functions
A. B. Shidlovskii
In this article the notions of measures of linear independence, transcendence and relative transcendence of numbers are generalized to the case when the linear forms and polynomials in the definition have algebraic coefficients. An axiomatization is given for a method of estimating the measures from the values at algebraic points of a set of $E$-functions satisfying linear differential equations with coefficients in the field of rational functions. Several theorems which estimate such measures are proved in the case when the coefficients of the power series of the $E$-functions under consideration, the coefficients of the polynomials in the measures and the values of the argument belong to an arbitrary algebraic number field.
Here most of the theorems proved relate to the case when one estimates the measures of a subset of values of $E$-functions, and the basic set of $E$-functions being considered is algebraically dependent over the field of rational functions.
As corollaries of these estimates, some important arithmetic properties of the values of sets of functions which are products of powers of these functions are obtained.
Bibliography: 31 titles.
PDF file (3659 kB)
Mathematics of the USSR-Sbornik, 1982, 43:1, 1–32
MSC: Primary 10F35, 10F37; Secondary 34A30
A. B. Shidlovskii, “On estimates for polynomials in values of $E$-functions”, Mat. Sb. (N.S.), 115(157):1(5) (1981), 3–39; Math. USSR-Sb., 43:1 (1982), 1–32
Citation in format AMSBIB
\paper On estimates for polynomials in values of $E$-functions
\jour Mat. Sb. (N.S.)
\jour Math. USSR-Sb.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
Nguyen Tien Tai, “On estimates for the orders of zeros of polynomials in analytic functions and their application to estimates for the relative transcendence measure of values of $E$-functions”, Math. USSR-Sb., 48:1 (1984), 111–140
Shidlovcky A., “On the Algebraic Independence of the Values of E-Functions at Algebraic Points”, Vestn. Mosk. Univ. Seriya 1 Mat. Mekhanika, 1987, no. 1, 30–33
V. V. Kozlov, O. B. Lupanov, Yu. V. Nesterenko, M. K. Potapov, V. A. Sadovnichii, P. L. Ul'yanov, “Andrei Borisovich Shidlovskii (on his 90th birthday)”, Russian Math. Surveys, 61:2 (2006), 379–386
|Number of views:|